Browsing by Author Aktaş, Mehmet Ali
Showing results 1 to 5 of 5
Author(s) | Title | Issue Date | Appears in | Rank |
---|---|---|---|---|
Aktaş, Mehmet Ali; Žunić, Joviša | A family of shape ellipticity measures for galaxy classification | 2013 | SIAM Journal on Imaging Sciences; 6(2); 765-781 | M21a |
Žunić, Joviša ; Rosin, Paul; Aktaş, Mehmet Ali | Increasing the power of shape descriptor based object analysis techniques | 1-Jan-2016 | Perspectives in Shape Analysis; 117-135 | M33 |
Aktaş, Mehmet Ali; Žunić, Joviša | Measuring shape ellipticity | 20-Sep-2011 | 14th International Conference, CAIP 2011, Seville, Spain, August 29-31, 2011; Computer Analysis of Images and Patterns; 170-177 | M33 |
Žunić, Joviša ; Hirota, Kaoru; Dukić, Dragan; Aktaş, Mehmet Ali | On a 3D analogue of the first Hu moment invariant and a family of shape ellipsoidness measures | 1-Jan-2016 | Machine Vision and Applications; 27(1); 129-144 | M22 |
Aktaş, Mehmet Ali; Žunić, Joviša | Sensitivity/robustness flexible ellipticity measures | 2012 | Joint 34th DAGM and 36th OAGM Symposium, Graz, Austria, August 28-31, 2012; Pattern Recognition; 307-316 | M33 |